# SDR HEEA0013207

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023131
- Condition: Failed
- Location: Det Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR WILL NOT TEST.
